# SDR SWIA202053800

- Difficulty date: October 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION ALONG ENTIRE LENGTH.  C-CHECK RO 11/1/2020.  PAX DOOR SILL LOWER FLOOR SUPPORT ANGLE.  REPLACED PASSENGER LOWER SILL ANGLE, REF DWG AND CRJ 700 SRM.
